MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 124350489
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation but a lot history review will be conducted.
 
Event or Problem Description
The event involved a primary y-type blood set, 200 micron filter, bulb pump, clave y-site, secure lock, 80 inch where the customer reported that the device separated during patient infusion.It was reported that when they attempt to purge the air in the bulb back towards the filter, the tubing came apart.There was patient involvement but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Three pictures were returned.Two showed the incoming tubing detached from bulb pump on the set.One showed the lot information of the set.The complaint of tubing coming apart can be confirmed based on the returned images.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21072192
Report Number9615050-2025-00009
Device Sequence Number3409975
Product Code FPA
UDI-Device Identifier10887787005360
UDI-Public(01)10887787005360(17)270701(10)14054391
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K143087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number124350489
Device Lot Number14054391
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown